Balint Virag
Balint Virag
Dirección de correo verificada de math.toronto.edu - Página principal
Título
Citado por
Citado por
Año
Determinantal processes and independence
JB Hough, M Krishnapur, Y Peres, B Virág
Probability surveys 3, 206-229, 2006
4922006
Zeros of Gaussian analytic functions and determinantal point processes
JB Hough, M Krishnapur, Y Peres
American Mathematical Soc., 2009
4832009
Beta ensembles, stochastic Airy spectrum, and a diffusion
J Ramirez, B Rider, B Virág
Journal of the American Mathematical Society 24 (4), 919-944, 2011
2422011
Amenability via random walks
L Bartholdi, B Virág
Duke Mathematical Journal 130 (1), 39-56, 2005
1772005
Continuum limits of random matrices and the Brownian carousel
B Valkó, B Virág
Inventiones mathematicae 177 (3), 463-508, 2009
1692009
Zeros of the iid Gaussian power series: a conformally invariant determinantal process
Y Peres, B Virág
Acta Mathematica 194 (1), 1-35, 2005
1582005
The noise in the circular law and the Gaussian free field
B Rider, B Virág
International Mathematics Research Notices 2007, 2007
1292007
Kesten’s theorem for invariant random subgroups
M Abért, Y Glasner, B Virág
Duke Mathematical Journal 163 (3), 465-488, 2014
1272014
Limits of spiked random matrices I
A Bloemendal, B Virág
Probability Theory and Related Fields 156 (3-4), 795-825, 2013
1072013
Random sorting networks
O Angel, AE Holroyd, D Romik, B Virág
Advances in Mathematics 215 (2), 839-868, 2007
702007
Amenability of linear-activity automaton groups
G Amir, O Angel, B Virág
Journal of the European Mathematical Society 15 (3), 705-730, 2013
612013
Universality of the stochastic Airy operator
M Krishnapur, B Rider, B Virág
Communications on Pure and Applied Mathematics 69 (1), 145-199, 2016
602016
On the girth of random Cayley graphs
A Gamburd, S Hoory, M Shahshahani, A Shalev, B Virág
Random Structures & Algorithms 35 (1), 100-117, 2009
582009
Dimension and randomness in groups acting on rooted trees
M Abért, B Virág
Journal of the American Mathematical Society 18 (1), 157-192, 2005
562005
Local algorithms for independent sets are half-optimal
M Rahman, B Virag
The Annals of Probability 45 (3), 1543-1577, 2017
532017
Limits of spiked random matrices II
A Bloemendal, B Virág
Annals of Probability 44 (4), 2726-2769, 2016
522016
The right tail exponent of the Tracy–Widom-beta distribution
L Dumaz, B Virag
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 49 (4 …, 2013
512013
The directed landscape
D Dauvergne, J Ortmann, B Virág
arXiv preprint arXiv:1812.00309, 2018
492018
The scaling limit of the critical one-dimensional random Schrodinger operator
E Kritchevski, B Valkó, B Virág
arXiv preprint arXiv:1107.3058, 2011
492011
Invariant Gaussian processes and independent sets on regular graphs of large girth
E Csóka, B Gerencsér, V Harangi, B Virág
Random Structures & Algorithms 47 (2), 284-303, 2015
422015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20